| Model Number |
4472 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead had history of high out of range pacing impedance on the right atrial (ra) lead channel when a health care professional (hcp) checked to see if the device system was magnetic resonance imaging (mri) conditional.Ts advised that the device system would be non-mri conditional.The lead remains in use.No adverse patient effects were reported.
Event or Problem Description
It was reported that this right atrial (ra) lead had history of high out of range pacing impedance on the right atrial (ra) lead channel when a health care professional (hcp) checked to see if the device system was magnetic resonance imaging (mri) conditional.Ts advised that the device system would be non-mri conditional.The lead remains in use.No adverse patient effects were reported.Additional information received indicates that the lead was repaired using the lead repair kit during the generator change.All impedances were normal.The lead is now mri conditional.The lead remains use.No additional adverse patient effects were reported.